# SDR FDEA201901140130

- Difficulty date: January 14, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STA 1887-2007 X=-25 FOUND CORROSION AS MARKED. MAIN DECK AFT FLOOR SUPPORT AT STATION 1887- 2007 X = -25 CORROSION REMOVED AND FOUND EXCEEDED LIMITED AS PER SRM 53-00-00-2R FIG 206 / REPAIR GENERAL. DAMAGED FLOOR SUPPORT REMOVED AS PER SRM 51-31-01-0G. NEW FLOOR SUPPORT FABRICATED AS PER DWG AGA 7087 REVISION M. NEW FABRICATED FLOOR SUPPORT INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
